# SDR ASAA1158737

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 7,073 hours, 2,108 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE PFD DISPLAYING FD FLAG.  SUSPECT GROUND POWER UNIT CAUSED FAULT PUT ACFT ON APU PWR CAPTAINS F/D FLAG REMAINED OUT OF VIEW.  PERFORMED DFCS BITE CHECK PER FIM 22 11 00 NO FAULTS FOUND.  PERFORMED MMR BITE CHECK PER FIM 34 31 00.  NO DEFECTS NOTED.
